# SDR VNAA2015010500005

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 26,763 hours, 26,838 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 4107
- Condition: Failed
- Location: Te Flaps
- Part time: 27,404 hours, 24,540 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE AT ZERO DEGREES ON APPROACH. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW ACFT FAULT ISOLATION MANUAL, R & R NR 1 LT INBD FLAP ACTUATOR AND PERFORMED CHECKS IAW AMM.  AFT RELEASED FOR SERVICE.
